Stims Day Five

Hello from day 5 of stims (day 7 of microdose Lupron). I thought I would just give a little update on how things are going 5 days in….

Currently I take 4 shots per day, every 12 hours. In the morning I take Lupron, injected into my thigh, and Gonal-F, injected into my stomach. The Gonal-F injection is a breeze. The pre-filled pens are super easy-peasy to use and the injection doesn’t hurt. The only thing I really notice is that now that I’ve been doing it for a few days, along with Menopur that also goes in my stomach, the needle hurts a little more going in. I think that’s because my tummy is beginning to feel like a pin cushion.

The Lupron hurts like hell. The needle is fine, but the actual medicine being injected is awful. Thankfully after about 5 or 10 minutes it goes away.

At night I take the Lupron again, in the opposite leg, and also Menopur. Menopur must be mixed which isn’t super complicated, but I seem to have issues getting it to draw into the syringe every time. I have tried both the mixing needle and the Q caps. For what it’s worth I prefer the needle to mix. The injection itself hurts, and it is more difficult to inject than the Gonal-F. The pain does go away in a few minutes thankfully.

As far as side effects go…..mornings are the worst. I feel great when I wake up, and then about 10 am I start to feel really groggy. This started the first day I took the Gonal-F. It’s hard for me to focus and I often get a headache as well. I have also had some odd pain in my jaw around this time and right before I go to bed. A few times I have experienced some dizziness, which has only happened when I was being active (going on a walk or doing housework). I am pretty sure this is from the Lupron because the first time it happened I hadn’t started stims yet. I feel bloated and unfortunately this has led to some gas as well. I have also had a few hot flashes.

I spent my weekend away at the Oregon Coast where I was able to relax a lot and take naps. Being at work today has been difficult but doable. I am a little nervous about how I will be able to handle things as the week goes on, but I am just taking things one day at a time.

Tomorrow is my first lab to check my estrogen and Thursday I go in for an ultrasound to monitor progress. Prayers are appreciated!

Advertisements

8 thoughts on “Stims Day Five

  1. Lupron sucks! It gave me the worst headache. Glad to see you are moving forward with things. Fingers crossed that you get good test results on Thursday 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s